# SDR 98ZZZX759

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N328PW
- Make and model: Rhnflu EXTRA300
- Aircraft serial: 09
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: PC24000A0
- Condition: Cracked
- Location: Hor Stab Attach
- Part time: 711 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SERVICE WITH HORIZONTAL STABILIZER REMOVED, FOUND A CRACK IN THE UPPER LONGERON AT THE HORIZONTAL STABILZIER FORWARD ATTACH POINT.  THIS LOCATION CANNOT BE SEEN DURING NORMAL INSPECTION PROCEDURES WITH HORIZONTAL STABILIZER INSTALLED.  NO DEFECT WAS FOUND IN THE LOCATION DEPICTED IN SB 300-2-95.  SUBMITTER RECOMMENDED REMOVING HORIZONTAL TO INSPECT FOR CRACKS.
